# SDR AALA2009042200001

- Difficulty date: April 22, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- Aircraft time: 54,204 hours, 27,788 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Faulted
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW     TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED. EMERGENCY DECLARED RETURNED DFW WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE. FOUND SWITCH FAULTED. REPLACED LEFT AND RIGHT HAND SWITCH IN AFT TAIL CONE AREA.   SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
